MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24701
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 4mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.However, prior to full inflation the balloon ruptured.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 4mm x 40mm x 145cm coyote es balloon catheter was advanced for dilation.However, prior to full inflation the balloon ruptured.No patient complications were reported.Returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.The balloon was loosely folded and the tip is damaged.Microscopic examination revealed a longitudinal tear 15mm long located 18mm from the tip.Blood is present in the balloon.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a hole in the balloon.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7797805
Report Number2134265-2018-60138
Device Sequence Number19240760
Product Code LIT
UDI-Device Identifier08714729767473
UDI-Public08714729767473
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2020
Device Model Number24701
Device Catalogue Number24701
Device Lot Number0022095623
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2018
Initial Date Received by Manufacturer 07/24/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1